# SDR AALA20050390

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR RT AFT GALLEY DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED. NORMAL OPERATION.
